# SDR AU981593

- Difficulty date: November 25, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-31-350
- Propeller: Hartzl HCE3YR2
- System (JASC): 3221 · Nose/Tail Landing Gear Attach Section
- Part: Trunnion
- Part number: 4027300
- Condition: Cracked
- Location: Nlg
- Component: 4027300
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) NOSE LANDING GEAR TRUNNION RIGHT TURN STOP AREA BENT AND CRACKED.  SUSPECT CAUSED BY EXCEEDING TOW LIMITS.
